Decapetyl side effects

Hi ladies

I have had three injections of decapetyl 3mg and had been taking cezarette alongside

I have recently came off cezarette as starting fertility treatment but have been so sick. I have been awake all night with the urge to vomit and feel flu like

Do you think it is the injection? I got my last one a week ago

3 Replies

oldestnewest
  • Hey, I was on Decapeptyl for 6 months & it worked wonders for endo but my side effects were, insomnia, sore joints, muscles & a very sore neck but for about a week after a top up I felt hellish, like I'd been hit by a bus but it got better & then for last few days before next top up, I was feeling great & then bang, hit by bus again after top up. I luckily didn't need HRT but was given Amatriptyline for my neck & insomnia & its been much better.

    Hope you feel better

  • Thank you for coming back to me - much appreciated xx

  • Hi!

    I have recently come off cerazette and have been experiencing similar symptoms despite having declined decapeptyl treatment. I have also been having stomach pain and heart palpatations. The nausea is sometimes overbearing and I'm extremely anxious all the time. So maybe it's just the cerazette withdraw?

    Hope you feel better soon xxx

You may also like...